Applied Mathematics

Vol.4 No.7A(2013), Paper ID 33983, 6 pages

DOI:10.4236/am.2013.47A004

 

Generalized Powers of Substitution with Pre-Function Operators

 

Laurent Poinsot

 

University Paris 13, Paris Sorbonne Cité, LIPN, CNRS, Villetaneuse, France

 

Copyright © 2013 Laurent Poinsot et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Poinsot, "Generalized Powers of Substitution with Pre-Function Operators," Applied Mathematics, Vol. 4 No. 7A, 2013, pp. 12-17. doi: 10.4236/am.2013.47A004.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.